# SDR 03FDEA00787

- Difficulty date: May 21, 2003
- Submitted: May 22, 2003
- Operation: Air carrier
- Aircraft: N191FE
- Make and model: Boeing 727-100
- Aircraft serial: 19084
- Aircraft time: 67,493 hours, 49,711 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM AT STA 312 APPROX RBL 18 AT WL 208.1 IN LAVATORY AREA.  REMOVED, FABRICATED REPAIR PARTS AND INSTALLED IAW BOEING DRAWING 65-17593 AND BOEING 727-100 SRM   51-40-4 AND 51-30-2
